- -

Mathematical properties of weighted impact factors based on measures of prestige of the citing journals

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Mathematical properties of weighted impact factors based on measures of prestige of the citing journals

Show full item record

Ferrer Sapena, A.; Sánchez Pérez, EA.; González, LM.; Peset Mancebo, MF.; Aleixandre Benavent, R. (2015). Mathematical properties of weighted impact factors based on measures of prestige of the citing journals. Scientometrics. 105(3):2089-2108. doi:10.1007/s11192-015-1741-0

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/65190

Files in this item

Item Metadata

Title: Mathematical properties of weighted impact factors based on measures of prestige of the citing journals
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Comunicación Audiovisual, Documentación e Historia del Arte - Departament de Comunicació Audiovisual, Documentació i Història de l'Art
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
An abstract construction for general weighted impact factors is introduced. We show that the classical weighted impact factors are particular cases of our model, but it can also be used for defining new impact measuring ...[+]
Subjects: Impact factor , Weighted , Stability , Ordering , Mathematics , Altmetrics
Copyrigths: Reserva de todos los derechos
Source:
Scientometrics. (issn: 0138-9130 )
DOI: 10.1007/s11192-015-1741-0
Publisher:
Springer
Akadémiai Kiadó
Publisher version: http://link.springer.com/article/10.1007/s11192-015-1741-0
Description: The final publication is available at Springer via http://dx.doi.org/10.1007/s11192-015-1741-0
Type: Artículo

This item appears in the following Collection(s)

Show full item record